Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 37, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 26, 2021, 7:53 PM CDT for 4 counties in Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2021, 7:53 PM CDT (00:53 UTC)
- Expired
- Jul 26, 2021, 8:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 80.0 mph
Counties Aitkin County, MN, Carlton County, MN, Pine County, MN, Saint Louis County, MN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2004 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
686
WUUS53 KDLH 270053
SVRDLH
MNC001-017-115-137-270145-
/O.NEW.KDLH.SV.W.0037.210727T0053Z-210727T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
753 PM CDT Mon Jul 26 2021
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Eastern Aitkin County in east central Minnesota...
Northwestern Pine County in east central Minnesota...
Southwestern St. Louis County in northeastern Minnesota...
Carlton County in northeastern Minnesota...
* Until 845 PM CDT.
* At 752 PM CDT, severe thunderstorms were located along a line
extending from near Floodwood, to 9 miles northeast of Big Sandy
Lake, to Libby, moving southeast at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and two inch hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
McGregor and Tamarack around 810 PM CDT.
Other locations in the path of these severe thunderstorms include
Cromwell, Kettle River, Moose Lake, Mahtowa, Barnum, Willow River and
Nemadji.
This warning replaces earlier warnings for this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4694 9342 4703 9332 4703 9306 4657 9246
4632 9266 4626 9319
TIME...MOT...LOC 0052Z 328DEG 37KT 4694 9300 4681 9311 4679 9334
HAIL...2.00IN
WIND...80MPH
$$
Kossen4 follow-up statements
957
WWUS53 KDLH 270107
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
807 PM CDT Mon Jul 26 2021
MNC001-017-115-137-270145-
/O.CON.KDLH.SV.W.0037.000000T0000Z-210727T0145Z/
Aitkin MN-Pine MN-St. Louis MN-Carlton MN-
807 PM CDT Mon Jul 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN AITKIN...NORTHWESTERN PINE...SOUTHWESTERN ST. LOUIS AND
CARLTON COUNTIES...
At 807 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Floodwood, to 6 miles west of
Cromwell, to near Tamarack, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Cromwell, Kettle River, Moose Lake, Mahtowa, Barnum, Nemadji and
Willow River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4689 9329 4698 9311 4692 9292 4657 9246
4632 9266 4626 9319
TIME...MOT...LOC 0107Z 328DEG 37KT 4682 9289 4669 9300 4667 9323
HAIL...1.50IN
WIND...70MPH
$$
Kossen969
WWUS53 KDLH 270117
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
817 PM CDT Mon Jul 26 2021
MNC001-017-115-137-270145-
/O.CON.KDLH.SV.W.0037.000000T0000Z-210727T0145Z/
Aitkin MN-Pine MN-St. Louis MN-Carlton MN-
817 PM CDT Mon Jul 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EAST CENTRAL AITKIN...NORTHWESTERN PINE...SOUTHWESTERN ST. LOUIS
AND CARLTON COUNTIES...
At 817 PM CDT, severe thunderstorms were located along a line
extending from 10 miles west of Fond Du Lac Reservation, to near
Cromwell, to near Tamarack, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Mahtowa, Barnum, Willow River, Cromwell, Kettle River, Tamarack,
Nemadji, Fond Du Lac Reservation, Sturgeon Lake, Automba, Wright,
Denham, Arthyde, Moose Lake State Park, Sawyer, Ronald, and Kettle
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4674 9314 4687 9304 4685 9283 4657 9246
4632 9266 4627 9313
TIME...MOT...LOC 0117Z 328DEG 37KT 4675 9283 4662 9294 4660 9317
HAIL...1.50IN
WIND...70MPH
$$
Kossen225
WWUS53 KDLH 270128
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
828 PM CDT Mon Jul 26 2021
MNC001-137-270137-
/O.CAN.KDLH.SV.W.0037.000000T0000Z-210727T0145Z/
Aitkin MN-St. Louis MN-
828 PM CDT Mon Jul 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AITKIN AND
SOUTHWESTERN ST. LOUIS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Minnesota.
LAT...LON 4661 9303 4673 9294 4675 9271 4657 9246
4632 9266 4628 9305
TIME...MOT...LOC 0127Z 328DEG 37KT 4667 9276 4654 9287 4652 9310
$$
MNC017-115-270145-
/O.CON.KDLH.SV.W.0037.000000T0000Z-210727T0145Z/
Pine MN-Carlton MN-
828 PM CDT Mon Jul 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN PINE AND WESTERN CARLTON COUNTIES...
At 827 PM CDT, severe thunderstorms were located along a line
extending from near Cromwell, to near Kettle River, to 9 miles south
of Tamarack, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Mahtowa, Barnum, Willow River, Cromwell, Kettle River, Nemadji, Fond
Du Lac Reservation, Sturgeon Lake, Automba, Denham, Moose Lake State
Park, Sawyer, and Kettle Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4661 9303 4673 9294 4675 9271 4657 9246
4632 9266 4628 9305
TIME...MOT...LOC 0127Z 328DEG 37KT 4667 9276 4654 9287 4652 9310
HAIL...1.50IN
WIND...70MPH
$$
Kossen355
WWUS53 KDLH 270143
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
843 PM CDT Mon Jul 26 2021
MNC017-115-270152-
/O.EXP.KDLH.SV.W.0037.000000T0000Z-210727T0145Z/
Pine MN-Carlton MN-
843 PM CDT Mon Jul 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PINE AND WESTERN
CARLTON COUNTIES WILL EXPIRE AT 845 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Minnesota.
LAT...LON 4661 9303 4673 9294 4675 9271 4657 9246
4632 9266 4628 9305
TIME...MOT...LOC 0142Z 328DEG 37KT 4655 9265 4642 9276 4640 9299
$$
BJHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:54 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 26, 6:54 PM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Duluth MN 654 PM CDT Mon Jul 26 2021 .DISCUSSION...(This evening through Sunday) Issued at 426 PM CDT Mon Jul 26 2021 Summary...The main concern this forecast is this evening's convection with the Enhanced risk of severe storms we have. After that, we have warm weather continuing with chance for more showers and thunderstorms on Wednesday, and again on Friday. The convection this evening is an unusual Enhanced risk for this area, which we do not typically see more than a couple of days a summer around here. There is a low pressure system over central North Dakota this afternoon, with a warm front draped east into our area, generally from the Brainerd Lakes region east into northwest Wisconsin. Along and south of this boundary the airmass is strongly unstable, with surface based CAPE values already over 2k j/Kg, with models indicating it may get up over 3k j/Kg at some point this evening. Sounding from this morning show an Elevated Mixed Layer that should be over our area this evening that is also showing as a drier area on satellite imagery. This EML will produce steep lapse rates in the mid levels, even as it also produces the capping that we are seeing at the lower levels this afternoon. Model soundings show that we should have a long hodograph this evening with moderate to strong winds aloft to help lengthen it, despite the weaker winds in the boundary layer. This all shows that if we can get convection to fire, severe storms are likely, with very large hail and strong winds, as already depicted in the SPC day one severe outlook. We may have a very weak shortwave moving along the North Dakota/Manitoba line this afternoon which has been generating an area of accas and -tsra over northwest Minnesota this afternoon. This is likely based in the 700-600mb Warm air advection region, and we do not expect this area to grow significantly or become rooted in the surface based instability, at least in part due to its position relative to the surface boundary. However, ahead of the surface low over eastern North Dakota we have some decent pressure falls over northwest Minnesota and would expect some new development in this area sometime in the next few hours. Models have been wildly inconsistent in depicting this event, with the NAMNest and FV3SAR showing development over NW MN and eastern ND by 01Z, then sliding southeast across the forecast area, but the HRRR not developing anything until after 03Z, and with much less coverage than either of the other models. Uncertainty in timing and evolution is still pretty high, even as of late afternoon. Unfortunately, we are in the wait and see mode, and we will have to see how things evolve this evening. There may be some lingering showers into early Tuesday morning, but otherwise expect the bulk of the convection to be out of the forecast area shortly after midnight. Tuesday should be relatively quiet with the boundary having shifted south of the forecast area and weak ridging over the area. Highs to get back into the 80s for the day, though slightly cooler than today. We have another chance for showers and thunderstorms on Wednesday, and while we have a small threat for severe weather, am not as concerned about it as I am for this evening. Should it shift a little later in the day and allow instability to build before the convection moves into the area, that would be a different story. Highs to creep back up into the low 90s for the Brainerd Lakes region. After another quiet day on Thursday, another shortwave should bring another chance for showers and thunderstorms Friday night and early Saturday, but it is too soon to determine the severe weather potential with this. This should usher in a bubble of cooler temperatures aloft with cooler high temperatures through the weekend, with highs back in the 70s to low 80s for both days. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 653 PM CDT Mon Jul 26 2021 Line of thunderstorms will affect all terminals, except INL, through the evening. Isold MVFR with the storms, but VFR elsewhere. Strong gusty winds in the vicinity of the storms, along with the potential for hail and heavy rain. Will see the storms diminish/move out of the area through the overnight. Some patchy BR is also possible with MVFR vsbys after the storms. && .MARINE... Issued at 426 PM CDT Mon Jul 26 2021 Thunderstorm development this evening is also expected to affect western Lake Superior, and may bring damaging winds and large hail, especially right after it moves off land areas. There may also be a period of increased winds in the hours after any convection moves through the area, and we may need a short term Small Craft Advisory for a few hours overnight. After tonight wind stay out of the northeast for Tuesday at 10 to 15 knots, then diminish Tuesday night and become westerly for Wednesday. Waves to generally stay less than 2 ft. && .PRELIMINARY POINT TEMPS/POPS... DLH 61 78 60 82 / 70 0 40 60 INL 56 85 62 85 / 20 10 60 70 BRD 63 86 66 92 / 60 10 30 50 HYR 61 84 61 86 / 60 0 30 60 ASX 61 79 59 87 / 80 10 40 60 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && DISCUSSION...LE AVIATION...GSF MARINE...LE
Hazardous weather outlook, Jul 26, 4:01 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 401 PM CDT Mon Jul 26 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-272115- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 401 PM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Strong to severe thunderstorms are likely this evening and tonight. Storms may develop any time this afternoon, but are most likely to develop this evening around 7 to 8 PM in northeastern Minnesota, then spreading into northwest Wisconsin around 10 to 11 PM. The primary threat with these storms is large hail up to baseball size. Gusty winds to 70 mph, isolated tornadoes, and torrential rainfall that may lead to localized flash flooding are also possible. Later tonight the risk of large hail and tornadoes will decrease and the potential for heavy rain and damaging winds will become the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A strong thunderstorm or two may be ongoing early Tuesday morning. The chance of thunderstorms returns late Tuesday night and continues through Wednesday night. A few storms may be strong to severe mainly along and south of US Highway 2 in Minnesota and Wisconsin. Large hail and damaging winds are the main threats with the strongest storms. There is a slight chance of isolated thunderstorms Friday afternoon and evening over portions of northern Minnesota, and Saturday afternoon and evening over portions of northwest Wisconsin. .SPOTTER INFORMATION STATEMENT... SKYWARN spotters are encouraged to report hail of any size, wind damage, and rainfall amounts to the National Weather Service. LSZ121-140>148-150-272115- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 401 PM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Thunderstorms are likely this evening and overnight, and some may be strong to severe with hail to baseball ball size, wind gusts to 60 knots, frequent cloud- to- water lightning, and torrential rainfall which may reduce visibility to less than one- quarter mile. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is another chance of thunderstorms Wednesday and Wednesday night. A few storms may be strong to severe once again. JDS More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Jul 26, 7:24 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
724 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG COHASSET 47.26N 93.63W
07/26/2021 ITASCA MN PUBLIC
LARGE PINE TREE UPROOTED. REPORT VIA SOCIAL
MEDIA. TIME ESTIMATED FROM RADAR.
&&
JJMLocal storm report, Jul 26, 7:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
727 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 1 SSE GRAND RAPIDS 47.22N 93.52W
07/26/2021 M54 MPH ITASCA MN AWOS
AWOS STATION KGPZ GRAND RAPIDS AIRPORT.
&&
JJMLocal storm report, Jul 26, 7:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
730 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG GRAND RAPIDS 47.23N 93.52W
07/26/2021 ITASCA MN TRAINED SPOTTER
LOCATION APPROXIMATE. MARBLE SIZE HAIL,
APPROXIMATELY 9 80 FOOT TALL NORWAY PINE
TREES UPROOTED.
&&
JDSLocal storm report, Jul 26, 7:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
744 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 5 NE SCHLEY 47.41N 94.34W
07/26/2021 E1.50 INCH CASS MN PUBLIC
ESTIMATE AT LEAST PING-PONG BALL SIZE HAIL
PER VIDEOS POSTED ON SNAPCHAT. TIME AND
LOCATION ESTIMATED.
&&
JJMSpecial weather statement, Jul 26, 7:47 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Duluth MN
747 PM CDT Mon Jul 26 2021
MNZ018-026-270115-
North Itasca-South Itasca-
747 PM CDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ITASCA COUNTY...
At 747 PM CDT, a strong thunderstorm was near Marcell, or 28 miles
northwest of Grand Rapids, moving east at 35 mph.
Wind gusts up to 45 mph and half inch diameter hail can be expected
with this storm.
This storm will be near...
Marcell around 755 PM CDT.
Other locations impacted by this storm include Jessie Lake, North
Star Lake, Talmoon, Wabana Lake, Spider Lake, Bowstring, Gunn Lake,
Balsam Lake, Bowstring Lake and Scenic State Park.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4755 9392 4772 9382 4767 9333 4751 9336
4737 9352
TIME...MOT...LOC 0047Z 290DEG 31KT 4761 9377
KossenLocal storm report, Jul 26, 7:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
751 PM CDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL 2 ENE CULVER 46.94N 92.52W
07/26/2021 M0.75 INCH ST. LOUIS MN TRAINED SPOTTER
PENNY SIZE HAIL AND GUSTY WINDS BUT NO
DAMAGE ASIDE FROM SOME LEAVES BLOWN OFF
TREES.
&&
JDSThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:13 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 47 min |
| Jul 26, 7:14 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 16 min |
| Jul 26, 7:18 PM CDT | Special Weather Statement | DLH | Carlton | 27 min |
| Jul 26, 7:29 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca | 31 min |
| Jul 26, 7:30 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 60 min |
| Jul 26, 7:34 PM CDT | Special Marine Warning | DLH | 56 min | |
| Jul 26, 7:47 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Jul 26, 8:11 PM CDT | Special Weather Statement | DLH | Itasca | 34 min |
| Jul 26, 8:26 PM CDT | Special Marine Warning | DLH | 49 min | |
| Jul 26, 8:41 PM CDT | Special Weather Statement | DLH | Itasca | 34 min |
| Jul 26, 8:49 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 26 min |
| Jul 26, 9:02 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 27 min |
| Jul 26, 9:14 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 31 min |
| Jul 26, 11:38 PM CDT | Special Marine Warning | DLH | 35 min | |
| Jul 27, 3:45 AM CDT | Special Weather Statement | DLH | Aitkin | 15 min |
| Jul 27, 3:59 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.